MathSciNet Relay Station
MathSciNet bibliographic data
MR319102 (47 #7648) 53C15
Kenmotsu, Katsuei A class of almost contact Riemannian manifolds. Tôhoku Math. J. (2) 24 (1972), 93–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement